Header logo is ei

Numerical evolution of axisymmetric, isolated systems in general relativity

2002

Article

ei


We describe in this article a new code for evolving axisymmetric isolated systems in general relativity. Such systems are described by asymptotically flat space-times, which have the property that they admit a conformal extension. We are working directly in the extended conformal manifold and solve numerically Friedrich's conformal field equations, which state that Einstein's equations hold in the physical space-time. Because of the compactness of the conformal space-time the entire space-time can be calculated on a finite numerical grid. We describe in detail the numerical scheme, especially the treatment of the axisymmetry and the boundary.

Author(s): Frauendiener, J. and Hein, M.
Journal: Physical Review D
Volume: 66
Pages: 124004-124004
Year: 2002
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
Organization: Max-Planck-Gesellschaft
School: Biologische Kybernetik

Links: GZIP

BibTex

@article{1935,
  title = {Numerical evolution of axisymmetric, isolated 
  systems in general relativity},
  author = {Frauendiener, J. and Hein, M.},
  journal = {Physical Review D},
  volume = {66},
  pages = {124004-124004},
  organization = {Max-Planck-Gesellschaft},
  school = {Biologische Kybernetik},
  year = {2002}
}